What are the symptoms of opiate withdrawal?
Asked: 2018-02-10 23:55:16
I’m trying to get my wife to stop taking the pain pills that she was prescribed months ago because she doesn’t seem to need them anymore. She refuses to stop taking them because she is scared that detoxing from them will be a horrendous experience. I want to help but don’t know what she is going to go through. What symptoms will she experience when she stops taking his opiates.
Answered: 2018-02-11 17:10:35
When your wife stops taking opiates, she will feel depressed and a bit edgy. There is a good chance that he will experience body aches, nausea, and lethargy as she detoxes.
Answered: 2018-02-16 13:36:46
My sister went to a co-occurring disor-ders treatment center, that used dual di-agnosis worksheets to help her see that it wasnt just the opiates she was with-drawing from, she also suffered from chronic pain.
Answered: 2018-02-24 20:10:33
The symptoms I know all too well. Nau-sea, muscle cramps, depression, agita-tion, anxiety, and the worst, cravings. My husband broke his back on the job, and became addicted to pain medications. Did you know find rehab cen-ters>says that more americans abuse prescription drugs than cocaine, crystal meth and heroin combined, rak-ing it the most abused category of drugs. I found my husband help on this page, as well as support. He has now been clean for 4 of the happiest years of my life.
Answered: 2018-02-12 08:46:03
Your wife will have stomach cramps, feel nauseous, and may have diarrhea while detoxing from opiates. It’s important to know that she will still crave the opiates but needs to avoid caving and taking them or the symptoms will start all over again.
Answered: 2018-03-04 04:50:40
Opiate withdrawal symptoms can include but are not limited to anxiety, nausea, vomiting or abdominal pain. But you should consider looking into the co-occurring definition, because a lot of opi-ate users also experience a co-occurring disorder.
Answered: 2018-02-23 17:14:11